Association of Myocarditis With mRNA COVID-19 Vaccine in Children

JAMA Cardiology

EMBARGOED FOR RELEASE: 11 A.M. (ET), TUESDAY, AUGUST 10, 2021

Media advisory: The full study is linked to this news release.

Embed this link to provide your readers free access to the full-text article This link will be live at the embargo time https://jamanetwork.com/journals/jamacardiology/fullarticle/10.1001/jamacardio.2021.3471?guestAccessKey=76e27816-102d-48c2-924b-53c21e5a7b53&utm_source=For_The_Media&utm_medium=referral&utm_campaign=ftm_links&utm_content=tfl&utm_term=081021

 

What The Study Did: Researchers investigated the occurrence of myocarditis in 15 adolescents after receiving the Pfizer-BioNTech COVID-19 vaccine and reviewed the results of comprehensive cardiac imaging.

Authors: Audrey Dionne, M.D., of Boston Children’s Hospital, is the corresponding author.

 

(doi:10.1001/jamacardio.2021.3471)

Editor’s Note: The article includes funding/support disclosures. Please see the articles for additional information, including other authors, author contributions and affiliations, conflicts of interest and financial disclosures, and funding and support.

#  #  #

For more information, contact JAMA Network Media Relations at 312-464-JAMA (5262) or email media relations.